# SDR DALA2024081608210

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN WAS FOUND ON BEAM 4 FWD EDGE AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00674: INNER PAN ON BEAM 4 FWD EDGE AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 619393-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 619393-14 REV 3. ASSOCIATED ER/A 14-619393 ADDED FOR AC 9546. (LP #0504170)
